Prym varieties of spectral covers

T. Hausel, C. Pauly, Geometry and Topology 16 (2012) 1609–1638.


Journal Article | Published
Author
;
Abstract
Given a possibly reducible and non-reduced spectral cover π: X → C over a smooth projective complex curve C we determine the group of connected components of the Prym variety Prym(X/C). As an immediate application we show that the finite group of n-torsion points of the Jacobian of C acts trivially on the cohomology of the twisted SL n-Higgs moduli space up to the degree which is predicted by topological mirror symmetry. In particular this yields a new proof of a result of Harder-Narasimhan, showing that this finite group acts trivially on the cohomology of the twisted SL n stable bundle moduli space.
Publishing Year
Date Published
2012-08-01
Journal Title
Geometry and Topology
Volume
16
Issue
3
Page
1609 - 1638
IST-REx-ID

Cite this

Hausel T, Pauly C. Prym varieties of spectral covers. Geometry and Topology. 2012;16(3):1609-1638. doi:10.2140/gt.2012.16.1609
Hausel, T., & Pauly, C. (2012). Prym varieties of spectral covers. Geometry and Topology, 16(3), 1609–1638. https://doi.org/10.2140/gt.2012.16.1609
Hausel, Tamas, and Christian Pauly. “Prym Varieties of Spectral Covers.” Geometry and Topology 16, no. 3 (2012): 1609–38. https://doi.org/10.2140/gt.2012.16.1609.
T. Hausel and C. Pauly, “Prym varieties of spectral covers,” Geometry and Topology, vol. 16, no. 3, pp. 1609–1638, 2012.
Hausel T, Pauly C. 2012. Prym varieties of spectral covers. Geometry and Topology. 16(3), 1609–1638.
Hausel, Tamas, and Christian Pauly. “Prym Varieties of Spectral Covers.” Geometry and Topology, vol. 16, no. 3, University of Warwick, 2012, pp. 1609–38, doi:10.2140/gt.2012.16.1609.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar